# SDR AALA201612079010

- Difficulty date: December 6, 2016
- Submitted: December 8, 2016
- Operation: Air carrier
- Aircraft: N947UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000078
- Aircraft time: 20,389 hours, 17,108 cycles
- System (JASC): 5240 · Service Doors
- Part: Fitting
- Condition: Chafed
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. FORWARD SERVICE DOOR AFT EMERGENCY ESCAPE SLIDE FITTING FLAP CHAFED. REPAIRED FITTING FLAP PER SRM 53-10-25.
